# SDR 9806269933

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1134U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN END FITTING FOR LONGERON 30 AT FS 589.  REPLACED FITTING (P/N 5920331-1N) PER SRM 51-30-2.
